Alert archive / North Dakota / River Flood Warnings in 2011

River Flood Warning 52, NWS Bismarck, ND

June 29, 2011LaMoure County, North Dakota

NWS Bismarck, ND issued this river flood warning at Jun 29, 2011, 12:23 PM CDT for LaMoure County, North Dakota. It took effect at Jun 30, 2011, 1:00 AM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jun 29, 2011, 12:23 PM CDT (17:23 UTC)
In effect from
Jun 30, 2011, 1:00 AM CDT
Expired
Jul 4, 2011, 1:00 AM CDT
In force
4 days
Issued by
NWS Bismarck, ND
Flood severity
Minor

County LaMoure County, ND

The radar

The Aberdeen radar (KABR), 112 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point James River at LaMoure (LAMN8). The gauge peaked at 14.33 ft at Jul 1, 2011, 11:00 PM CDT.

actionminormoderate12141606/2906/3007/0107/0207/0307/0407/05
Action stage
12 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06470500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WGUS43 KBIS 291723
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1223 PM CDT WED JUN 29 2011

...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... 

  JAMES RIVER AT LAMOURE AFFECTING LA MOURE COUNTY
FOR THE JAMES RIVER BASIN INCLUDING LAMOURE...MINOR FLOODING IS 
EXPECTED.

.THE JAMES RIVER CONTINUES TO SLOWLY CLIMB ON ITS WAY TO FLOOD STAGE NEAR 
LAMOURE. PUBLIC REPORTS SUGGEST THE JAMES RIVER IN THE ADRIAN AREA IS NOW 
STABLE...BUT AT LEVELS RIVALING THE SPRING SNOWMELT. HIGH WATER LEVELS 
SHOULD BE RELEATIVELY BRIEF...LASTING 24 TO 36 HOURS BEFORE NOTICEABLY 
FALLING. OF NOTE...THE EARLIER CANCELLATION OF THE FLOOD WARNING FOR THIS 
RISE ALONG THE JAMES WAS IN ERROR. THE NATIONAL WEATHER SERVICE APOLOGIZES 
FOR ANY CONFUSION THIS MAY HAVE CAUSED. 


NDC045-301723-
/O.NEW.KBIS.FL.W.0052.110630T0600Z-110701T2100Z/
/LAMN8.1.ER.110630T0600Z.110630T1200Z.110701T0900Z.NO/
1223 PM CDT WED JUN 29 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE JAMES RIVER AT LAMOURE
* FROM AFTER MIDNIGHT TOMORROW UNTIL FRIDAY MORNING
* AT 11AM WEDNESDAY THE STAGE WAS...13.6 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 14.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 14.2 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 14.0 FEET...URBAN FLOOD STAGE.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   THU    FRI    SAT    SUN    MON

JAMES RIVER BASIN
 LAMOURE      14 13.6 WED 11 AM  14.2   13.9   13.2   12.5   12.0

$$
5 follow-up statements
923 
WGUS83 KBIS 301504
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1004 AM CDT THU JUN 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  JAMES RIVER AT LAMOURE AFFECTING LA MOURE COUNTY 
  JAMES RIVER NEAR LUDDEN DAM AFFECTING DICKEY COUNTY 
FOR THE JAMES RIVER BASIN INCLUDING LAMOURE...LUDDEN DAM...MODERATE 
FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.

.THE JAMES RIVER NEAR LAMOURE CONTINUED TO INCH ITS WAY HIGHER THROUGH THE 
NIGHT. THIS PATTERN WILL CONTINUE THROUGH TODAY BEFORE CRESTING TOMORROW 
AND HEADING LOWER THROUGH THE WEEKEND. FARTHER DOWNSTREAM...THE JAMES RIVER 
IN THE LUDDEN AREA WILL CONTINUE TO SLOWLY RISE THROUGH THE WEEKEND BEFORE 
AGAIN TURNING AROUND AND SLOWLY HEADING LOWER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 


A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC045-012100-
/O.CON.KBIS.FL.W.0052.000000T0000Z-110701T2100Z/
/LAMN8.1.ER.110630T1452Z.110701T0000Z.110701T0900Z.NO/
1004 AM CDT THU JUN 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT LAMOURE.
* UNTIL FRIDAY AFTERNOON.
* AT  9:15 AM THURSDAY THE STAGE WAS 14.0 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 14.2 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 14.0 FEET...URBAN FLOOD STAGE.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   FRI    SAT    SUN    MON    TUE

JAMES RIVER BASIN
 LAMOURE      14 14.0 THU 9 AM   13.9   13.2   12.5   12.0   11.5

$$

NDC021-012103-
/O.CON.KBIS.FL.W.0009.000000T0000Z-000000T0000Z/
/LUDN8.2.DR.110327T2200Z.110704T0000Z.000000T0000Z.NO/
1004 AM CDT THU JUN 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER NEAR LUDDEN DAM.
* UNTIL FURTHER NOTICE.
* AT  9:00 AM THURSDAY THE STAGE WAS 15.3 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY 
  MONDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 15.9 FEET...WATER ON HIGHWAY 1, 11 MILES SOUTH OF OAKES.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   FRI    SAT    SUN    MON    TUE

JAMES RIVER BASIN
 LUDDEN DAM   12 15.3 THU 9 AM   15.4   15.4   15.4   15.5   15.5

$$
053 
WGUS83 KBIS 011840
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
140 PM CDT FRI JUL 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  JAMES RIVER AT LAMOURE AFFECTING LA MOURE COUNTY 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  JAMES RIVER NEAR LUDDEN DAM AFFECTING DICKEY COUNTY 
FOR THE JAMES RIVER BASIN INCLUDING LAMOURE...LUDDEN DAM...MODERATE 
FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.

.THE JAMES RIVER NEAR LAMOURE APPEARS TO BE NEAR CREST NOW AND IS UNLIKELY 
TO RISE MUCH HIGHER. THE RIVER WILL REMAIN HIGH UNTIL SATURDAY BEFORE 
NOTICEABLY BEGINNING TO FALL OVER THE WEEKEND. FARTHER DOWNSTREAM...THE 
JAMES RIVER IN THE LUDDEN AREA WILL CONTINUE TO SLOWLY RISE THROUGH THE 
WEEKEND BEFORE AGAIN TURNING AROUND AND SLOWLY HEADING LOWER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 


A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC045-030040-
/O.EXT.KBIS.FL.W.0052.000000T0000Z-110703T1200Z/
/LAMN8.1.ER.000000T0000Z.110701T1815Z.110703T0000Z.NR/
140 PM CDT FRI JUL 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT LAMOURE.
* UNTIL SUNDAY MORNING.
* AT  1:15 PM FRIDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL LIKELY FALL BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT 14.0 FEET...URBAN FLOOD STAGE.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

JAMES RIVER BASIN
 LAMOURE      14 14.3 FRI 1 PM   14.2   13.8   13.4   13.0   12.7

$$

NDC021-030039-
/O.CON.KBIS.FL.W.0009.000000T0000Z-000000T0000Z/
/LUDN8.2.DR.110327T2200Z.110702T0000Z.000000T0000Z.NO/
140 PM CDT FRI JUL 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER NEAR LUDDEN DAM.
* UNTIL FURTHER NOTICE.
* AT  1:00 PM FRIDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY 
  MONDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 15.9 FEET...WATER ON HIGHWAY 1, 11 MILES SOUTH OF OAKES.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

JAMES RIVER BASIN
 LUDDEN DAM   12 15.5 FRI 1 PM   15.5   15.5   15.5   15.5   15.5

$$
539 
WGUS83 KBIS 021434
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
934 AM CDT SAT JUL 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA... 
 
  JAMES RIVER AT LAMOURE AFFECTING LA MOURE COUNTY 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA... 
  JAMES RIVER NEAR LUDDEN DAM AFFECTING DICKEY COUNTY 
FOR THE JAMES RIVER BASIN INCLUDING LUDDEN DAM...MODERATE 
FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. 
FOR THE JAMES RIVER BASIN INCLUDING LAMOURE...MINOR 
FLOODING IS OCCURRING AND IS EXPECTED TO FALL TO BELOW FLOOD 
STAGE SUNDAY JULY 3RD. 

.THE JAMES RIVER NEAR LAMOURE APPEARS TO BE NEAR CREST AND 
IS UNLIKELY TO RISE MUCH HIGHER. THE RIVER WILL FALL TO BELOW 
FLOOD STAGE SUNDAY JULY 3RD...AND WILL CONTINUE TO FALL AFTERWARDS. 
FARTHER DOWNSTREAM...THE JAMES RIVER IN THE LUDDEN AREA WILL 
REMAIN STEADY NEAR 15.5 FEET THROUGH THIS WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC045-032034-
/O.EXT.KBIS.FL.W.0052.000000T0000Z-110704T0600Z/
/LAMN8.1.ER.000000T0000Z.110702T1201Z.110703T1800Z.NR/
934 AM CDT SAT JUL 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT LAMOURE.
* UNTIL LATE SUNDAY NIGHT.
* AT  9:15 AM SATURDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 14.0 FEET...URBAN FLOOD STAGE.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

JAMES RIVER BASIN
 LAMOURE      14 14.3 SAT 9 AM   14.1   13.7   13.3   12.9   12.6

$$

NDC021-032033-
/O.CON.KBIS.FL.W.0009.000000T0000Z-000000T0000Z/
/LUDN8.2.DR.110327T2200Z.110703T1800Z.000000T0000Z.NO/
934 AM CDT SAT JUL 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER NEAR LUDDEN DAM.
* UNTIL FURTHER NOTICE.
* AT  9:00 AM SATURDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET BY 
  MONDAY MORNING THEN BEGIN SLOWLY FALLING.
* IMPACT...AT 15.9 FEET...WATER ON HIGHWAY 1, 11 MILES SOUTH OF OAKES.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

JAMES RIVER BASIN
 LUDDEN DAM   12 15.5 SAT 9 AM   15.5   15.6   15.5   15.5   15.4

$$
HEINERT
094 
WGUS83 KBIS 031403
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
903 AM CDT SUN JUL 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  JAMES RIVER AT LAMOURE AFFECTING LA MOURE COUNTY 
  JAMES RIVER NEAR LUDDEN DAM AFFECTING DICKEY COUNTY 
FOR THE JAMES RIVER BASIN INCLUDING LAMOURE...LUDDEN DAM...MODERATE 
FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.

.THE JAMES RIVER NEAR LAMOURE WILL CONTINUE TO SLOWLY FALL AND SHOULD 
GO BELOW FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO FALL AFTERWARDS. 
FARTHER DOWNSTREAM...THE JAMES RIVER IN THE LUDDEN AREA WILL 
REMAIN STEADY NEAR 15.5 FEET THROUGH THIS WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC045-040600-
/O.CON.KBIS.FL.W.0052.000000T0000Z-110704T0600Z/
/LAMN8.1.ER.000000T0000Z.110702T1201Z.110703T1800Z.NR/
903 AM CDT SUN JUL 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT LAMOURE.
* UNTIL LATE TONIGHT.
* AT  8:15 AM SUNDAY THE STAGE WAS 14.1 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 14.0 FEET...URBAN FLOOD STAGE.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   MON    TUE    WED    THU    FRI

JAMES RIVER BASIN
 LAMOURE      14 14.1 SUN 8 AM   13.7   13.3   12.9   12.6   12.2

$$

NDC021-042002-
/O.CON.KBIS.FL.W.0009.000000T0000Z-000000T0000Z/
/LUDN8.2.DR.110327T2200Z.110704T1200Z.000000T0000Z.NO/
903 AM CDT SUN JUL 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER NEAR LUDDEN DAM.
* UNTIL FURTHER NOTICE.
* AT  8:00 AM SUNDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.7 FEET BY 
  TOMORROW MORNING THEN BEGIN FALLING.
* IMPACT...AT 15.9 FEET...WATER ON HIGHWAY 1, 11 MILES SOUTH OF OAKES.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   MON    TUE    WED    THU    FRI

JAMES RIVER BASIN
 LUDDEN DAM   12 15.6 SUN 8 AM   15.7   15.6   15.5   15.4   15.4

$$
SAVADEL
123 
WGUS83 KBIS 032108 CCA
FLSBIS
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
903 AM CDT SUN JUL 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
  JAMES RIVER AT LAMOURE AFFECTING LAMOURE COUNTY
  JAMES RIVER NEAR LUDDEN DAM AFFECTING DICKEY COUNTY
FOR THE JAMES RIVER NEAR LUDDEN DAM...MODERATE FLOODING IS OCCURRING
AND IS EXPECTED TO CONTINUE. FOR THE JAMES RIVER BASIN INCLUDING
LAMOURE...MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.

.THE JAMES RIVER NEAR LAMOURE WILL CONTINUE TO SLOWLY FALL AND SHOULD
GO BELOW FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO FALL AFTERWARDS.
FARTHER DOWNSTREAM...THE JAMES RIVER IN THE LUDDEN AREA WILL
REMAIN STEADY NEAR 15.5 FEET THROUGH THIS WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC045-040600-
/O.COR.KBIS.FL.W.0052.000000T0000Z-110704T0600Z/
/LAMN8.1.ER.000000T0000Z.110702T1201Z.110703T1800Z.NR/
903 AM CDT SUN JUL 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT LAMOURE.
* UNTIL LATE TONIGHT.
* AT  8:15 AM SUNDAY THE STAGE WAS 14.1 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
  THIS AFTERNOON.
* IMPACT...AT 14.0 FEET...URBAN FLOOD STAGE.

&&

             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   MON    TUE    WED    THU    FRI

JAMES RIVER BASIN
 LAMOURE      14 14.1 SUN 8 AM   13.7   13.3   12.9   12.6   12.2

$$

NDC021-042002-
/O.COR.KBIS.FL.W.0009.000000T0000Z-000000T0000Z/
/LUDN8.2.DR.110327T2200Z.110704T1200Z.000000T0000Z.NO/
903 AM CDT SUN JUL 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER NEAR LUDDEN DAM.
* UNTIL FURTHER NOTICE.
* AT  8:00 AM SUNDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.7 FEET BY
  TOMORROW MORNING THEN BEGIN FALLING.
* IMPACT...AT 15.9 FEET...WATER ON HIGHWAY 1, 11 MILES SOUTH OF OAKES.

&&

             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   MON    TUE    WED    THU    FRI

JAMES RIVER BASIN
 LUDDEN DAM   12 15.6 SUN 8 AM   15.7   15.6   15.5   15.4   15.4

$$
SAVADEL/TAEGER

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Jun 29, 10:21 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 29, 10:21 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1021 AM CDT WED JUN 29 2011

.UPDATE...POPS...SKY AND TEMPERATURES.

&&

.DISCUSSION...LOW PRESSURE SITUATED OVER THE WESTERN DAKOTAS. A
WEAK DISTURBANCE MOVING INTO EASTERN NORTH DAKOTA AT THIS TIME.
SATELLITE IMAGERY SHOWS THE CLOUDS ASSOCIATED WITH THIS SYSTEM
DISSIPATING AS THEY MOVE EAST. DO NOT ANY SIGNIFICANT
PRECIPITATION THIS MORNING OVER THE EASTERN CWA SO WILL REMOVE THE
SLIGHT CHANCE WORDING. SKIES ARE CLEAR BEHIND THIS SYSTEM...IN THE
CENTRAL AND WEST. FORECAST SOUNDINGS INDICATE DRY CONDITIONS
THROUGHOUT THE ATMOSPHERE...SO LOWERED SKY COVER. ONLY MINOR
ADJUSTMENTS TO TEMPERATURES.

&&

.AVIATION...VFR CONDITIONS WITH SOUTH TO SOUTHWEST FLOW TODAY AND
THIS EVENING. LATE TONIGHT AN ISOLATED THUNDERSTORM COULD MOVE
INTO THE FAR NORTHWEST. ON THURSDAY A FRONTAL BOUNDARY MOVES
WEST TO EAST ACROSS THE CWA. HOWEVER...WARM TEMPERATURES ALOFT ARE
EXPECTED TO INHIBIT THUNDERSTORM DEVELOPMENT UNTIL AFTER 18Z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TWH
Hazardous weather outlook, Jun 29, 4:40 AM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
440 AM CDT WED JUN 29 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-301100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
440 AM CDT WED JUN 29 2011 /340 AM MDT WED JUN 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND CENTRAL
NORTH DAKOTA THIS MORNING.

A WARM AND VERY HUMID AIRMASS WILL BE IN PLACE ACROSS WESTERN AND
CENTRAL NORTH DAKOTA TODAY. HIGH TEMPERATURES ARE FORECAST TO
RANGE FROM THE LOW TO MID 80S ACROSS THE TURTLE MOUNTAINS AND
JAMES RIVER VALLEY TO THE MID 90S ACROSS THE SOUTHWEST. IN
ADDITION TO THE WARM TEMPERATURES...VERY HIGH HUMIDITY LEVELS ARE
ALSO EXPECTED...WHICH WILL LEAD TO HEAT INDEX VALUES IN THE UPPER
90S ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS WESTERN NORTH
DAKOTA TONIGHT

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT IS FORECAST TO SLOWLY PUSH ACROSS THE AREA ON
THURSDAY. HOWEVER...LOCATIONS AHEAD OF THE FRONT ACROSS CENTRAL
NORTH DAKOTA WILL SEE ANOTHER WARM AND VERY HUMID DAY. THE AREA
OF GREATEST CONCERN RELATED TO HEAT IS ACROSS THE JAMES RIVER
VALLEY...WHERE OPPRESSIVE HUMIDITY LEVELS AND HIGHS NEAR 90 MAY
LEAD TO HEAT INDEX VALUES OF 100 TO 105 THURSDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN NORTH DAKOTA
THURSDAY MORNING AND INTO THE EARLY AFTERNOON. SOME OF THESE
STORMS MAY BE STRONG TO SEVERE. THERE IS A BETTER CHANCE FOR
THUNDERSTORMS...SOME SEVERE...EAST OF HIGHWAY 83 LATE THURSDAY
AFTERNOON AND THROUGH THE EVENING. VERY LARGE HAIL...DAMAGING
WINDS...HEAVY RAINFALL A FEW TORNADOES ARE POSSIBLE WITH THESE
STORMS.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE NORTH ON
FRIDAY...AND AGAIN ACROSS MUCH OF THE AREA SATURDAY NIGHT INTO
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING.

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 4:21 PM CDTHeat AdvisoryBISDickey, LaMoure, Stutsman27 hr

Nearby

River Flood Warnings in North Dakota, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.